# SDR ASAA2025042457912

- Difficulty date: April 24, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL STATION 500C - 500D +8 RBL 24 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM TRANSITION PNL AT STA 500C TO 500D+8 RBL 24 ORIGINAL THICKNESS IS .040 IAW B737-900 SRM 53-30-53-01-2. MAT LOSS .010 REMAINING THICKNESS .030. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53. MAT ID FOR NEW TRANSITION PNL AND SPLICE # BAC1496-444 7075-T62IAW B737-900 SRM 53-00-53-2R-5. FABRICATED NEW TRANSITON PNL AND SPLICE IAW B737-900 SRM 53-00-53-2R-5 INSTALLED NEW TRANSITION PNL AND SPLICE AT STA 500C-500D+8 RBL-24 IAW B737-900 SRM 51-40-02.
